# SDR SWAA2024062103848

- Difficulty date: June 20, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N8822Q
- Make and model: Boeing 737-8
- Aircraft serial: 67479
- Aircraft time: 5,223 hours, 2,960 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW FLASH LIGHT IS INOP<[01] REMOVED AND REPLACED CREW FLASHLIGHT AND OPS CHECK GOOD IAW AMM 25-64-00.
